# SDR CRJ2004F00000

- Difficulty date: June 15, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N6227Y
- Make and model: Cessna T210N
- Aircraft serial: 21064301
- Engine: Cont TSIO520R
- System (JASC): 3418 · Stall Warning System
- Part: Ground Wire
- Condition: Dirty
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PITOT HEAT IS ENGAGED, IT RENDERS THE STALL WARNING HORN INOPERABLE.  STALL WARNING RESUMES WORKING PROPERLY WITH PITOT HEAT DISENGAGED.  THE GROUND ON THE STALL WARNING UNIT WAS CLEANED.  ALL OPERATIONS WORK PROPERLY.  NOTE: THIS IS THE THIRD FINDING COME ACROSS WITH THIS AGE OF UNIT. (GL03200409830)
